# SDR UALA2011041101759

- Difficulty date: April 10, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,472 hours, 12,467 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN FUEL TANK UNBALANCE 2400LBS. -FUEL CONFIG LT -OFF-,  NO FUEL CONFIG EICAS MESSAGE WITH MAIN TANK UNBALANCE GREATER THAN 1500 LBS. L-R MAIN TANK WAS LOW. POSITION 1 (1=L, 2=R) ACCOMP. BITE CHECK & RESET BEFORE REPLACING PROCESSOR. 2400 LB IMBALANCE BUT NO FUEL CONFIG LIGHT. CREW REPORTED 2400 LBS DIFFERENCE WITH 4 UNITS OF LEFT AILERON TRIM TO MAINTAIN LEVEL FLT. NO CONFIG LIGHT CYCLED CROSSFEED VALVE. IMBALANCE NOTED AFTER CTR TANK EMPTIED. NR 1 FF=5.4, 2 FF=5.2. TOTAL-CALC FUEL NORM. BALANCE FUEL PER FLT MAN, ACFT TRIM RETURNED TO NORM. NO INDICATION OF RT FUEL QTY INCREASING. REPLACED RT FLOAT OPERATED SHUTOFF VALVE. OPS CHECKED OKAY.  VALVE REPLACED DUE TO "FUEL CONFIG" EICAS MESSAGE & MAIN TANK FUEL IMBALANCE GREATER THAN 1500 LBS. REF LOG 1 FUEL CONFIG PORTION OF THE WRITE UP, NOTED THAT THE FUEL CONFIG LIGHT DID ILLUMINATE, BUT BEYOND THE LIMITS OF 1500-2500 LBS SPLIT BETWEEN TANKS. REPLACED THE FUEL QTY PROCESSOR REF MM. TRANSFERRED FUEL TO SYM IMBALANCE, FUEL CONF LIGHT NOW ILLUMATES WITHIN THE 2000 +- 500 LBS IMBALANCE. VERIFICATION FLT ACP BY CREW, NOTED IN AMIS.
